# SDR AT0000344

- Difficulty date: June 24, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs870 L 18-23l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND SEVERE EXFOLIATION ON FRAME AT BS 870 LONGERON 23 LEFT.                                 CORRECTIVE ACTION:                                 REMOVED AND REPLACED       FRAME ATBS 870 BETWEEN LONGERON 18L-23L IAW DC9 SRM 53-03 FIG 2A,  51-10-04, AND 51-10-03.
